# SDR SWAA2016061752974

- Difficulty date: May 10, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 61,632 hours, 48,371 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520420
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING SKIN CRACKED AT NUT PLATE STRAP AREA AT RSS 255.  REPAIRED SKIN IAW EA.
